# SDR QXEA0102005

- Difficulty date: November 20, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO BAY FRAME 15205 CASTELLATION TIE IN TO BELLY SKIN BETWEEN STRINGER 1 AND 2 HAS CORROSION ON TOP SURFACE WITH POSSIBLE CRACK AT VERTICAL FLANGE.  REPAIRED IAW FOKKER SRM 53-01-01, PAGE 6 AND SRM 51-10-04, PARAGRAPH 4 B AND C, PAGE 9.
